... long does the weak lathargic feeling last? I have to force myself to get anything done?
Thanks in advance
Lias, your in for a very rough ride, trust me, i have been through it.
If that is your only symptom, then you are doing very well.
It will take a couple if not 3 weeks for it to be completely free of the drug.
It will be very hard, i hope you have some time off work, or holidays planned at this time? i wish you all the best, and try and stay strong! GOODLUCK
Were you only taking tramadol 400mg daily? Were you taken straight off the 400mg daily at once, or weaned off the 400mg slowly?
If you were taken off 400mg at once, yes you would feel weak and lethargic for a while. I guess it would depend on what you were taking them for, to determine how much of the weakness and lethargy is related to stopping the tramadol, as opposed to how much weakness and lethargy is related to any pain you may still have.
Chronic pain, untreated, can cause someone to feel weakness and extreme lethargy - as can depression.
I have also been taking tramadol slow release (400mg daily) for over 12 months until last month. I was told by a pain specialist that tramadol interacted with methadone, so I stopped taking the tramadol. I haven't had any withdrawal problems, but that is probably because also I take methadone.
I have been tried on several opiods over the years and have been taken off them to change to something else. Before being started on methadone, I was taking 160mg of oxycontin (slow release) daily. I hated it and could not work properly while taking it. My doctor then started me on methadone. Going off oxycontin was terrible, I felt like I had been hit by a truck for several days, but then the methadone started to work. I have been taking it since 2004. My general practitioner is going to start me on something different for breakthrough pain so I can continue to work.
Far North Queensland
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Mar 2010 • 1 answer
Posted 20 Mar 2010 • 1 answer
Posted 26 Sep 2010 • 2 answers
Posted 27 Apr 2012 • 2 answers
Posted 19 Jul 2012 • 3 answers